Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suggest treatment for lesions on liver and pancreas

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5767 Questions
Question
I have had pain of the upper abdomen and in the back on and off for some time now. I had an MRI a few years ago and and CT recently and they showed lesions on the liver and minor calcification of the pancreas. I especially have pain at night and have lost some weight. What can be the problem?
Posted Wed, 27 Aug 2014 in Abdominal Pain
 
 
Answered by Dr. Grzegorz Stanko 46 minutes later
Brief Answer:
Detailed below

Detailed Answer:
Hello.

Thank you for the query.

Upper abdominal pain and back pain are usually caused by gallstones. Unfortunatelly some gallstones are invisible in CT. To visualize gallstones ultrasound should be done. Gallstones pain is usually associated with foods intake. Nausea can be present.
Another possibility is peptic ulcer. This issue is also invisible in CT or MRI. To diagnose it, gastroscopy should be done. This test will also rule stomach cancer out and can diagnose Helicobacter Pylori infection.
Liver lesion or pancreas calcification do not cause any pain at all.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor